Modified Scattering for the Boson Star Equation

Fabio Pusateri

Research output: Contribution to journalArticle

13 Scopus citations

Abstract

We consider the question of scattering for the boson star equation in three space dimensions. This is a semi-relativistic Klein-Gordon equation with a cubic nonlinearity of Hartree type. We combine weighted estimates, obtained by exploiting a special null structure present in the equation, and a refined asymptotic analysis performed in Fourier space, to obtain global solutions evolving from small and localized Cauchy data. We describe the behavior of such solutions at infinity by identifying a suitable nonlinear asymptotic correction to scattering. As a byproduct of the weighted energy estimates alone, we also obtain global existence and (linear) scattering for solutions of semi-relativistic Hartree equations with potentials decaying faster than Coulomb.

Original languageEnglish (US)
Pages (from-to)1203-1234
Number of pages32
JournalCommunications In Mathematical Physics
Volume332
Issue number3
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Modified Scattering for the Boson Star Equation'. Together they form a unique fingerprint.

  • Cite this